RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1483–1487 (Mi de8806)  

Ordinary Differential Equations

A third-order continuous linearization method for solving convex programming problems

A. Nedić, M. Jaćimović

Lomonosov Moscow State University

Full text: PDF file (553 kB)

English version:
Differential Equations, 1995, 31:9, 1437–1441

Bibliographic databases:
UDC: 517.977:519.853
Received: 19.12.1994

Citation: A. Nedić, M. Jaćimović, “A third-order continuous linearization method for solving convex programming problems”, Differ. Uravn., 31:9 (1995), 1483–1487; Differ. Equ., 31:9 (1995), 1437–1441

Citation in format AMSBIB
\Bibitem{NedJac95}
\by A.~Nedi{\'c}, M.~Ja{\'c}imovi{\'c}
\paper A third-order continuous linearization method for solving convex programming problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1483--1487
\mathnet{http://mi.mathnet.ru/de8806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433666}
\zmath{https://zbmath.org/?q=an:0864.90097}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1437--1441


Linking options:
  • http://mi.mathnet.ru/eng/de8806
  • http://mi.mathnet.ru/eng/de/v31/i9/p1483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019